# SDR AU980270

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fwd Press Wl 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD AT WL 207 CRACKED IN LT CHORD.  WEB ALSO CONTAINED THREE CRACKS.
